# The original documents are located in Box 44, folder "Schedules - Ford, Betty - 1975, June 30-September" of the Betty Ford White House Papers, 1973-1977 at the Gerald R. Ford Presidential Library.

#### Copyright Notice

The copyright law of the United States (Title 17, United States Code) governs the making of photocopies or other reproductions of copyrighted material. Betty Ford donated to the United States of America her copyrights in all of her unpublished writings in National Archives collections. Works prepared by U.S. Government employees as part of their official duties are in the public domain. The copyrights to materials written by other individuals or organizations are presumed to remain with them. If you think any of the information displayed in the PDF is subject to a valid copyright claim, please contact the Gerald R. Ford Presidential Library.

MRS. FORD'S SCHEDULE Monday, June 30, 1975

10:00 a.m. Hair Appointment\* (2nd floor)

(2 hrs.)

2:00 - 2:30 Lunch

2:30-5:10 Sheila Weiden feld

(c.00 p.m) 6:20 Mr. Milton Hoffman\* (2nd floor) (30 min.)



MRS. FORD'S SCHEDULE Monday, June 30, 1975

10:00 a.m. Hair Appointment\* (2nd floor) (2 hrs.)

6:00 p.m. Mr. Milton Hoffman\* (2nd floor) (30 min.)



MRS. FORD'S SCHEDULE Tuesday, July 1, 1975

Lx WH 1:30 p.m.

2:00 p.m. Handicapped Christmas Decorations Program (1 1/2 hr.) (Catholic University)



MRS. FORD'S SCHEDULE
Wednesday, July 2, 1975

à

2:00 p.m. Preview "Craft Multiples" Exhibit (Renwick Gallery) (1 hr.)

3:30 p.m. Accept Golden Rose Award (East Garden) (30 min.)



MRS. FORD's SCHEDULE Thursday, July 3, 1975

1:30 p.m. (10-15 min.) Joan Rivers\* (Second Floor)



MRS. FORD'S SCHEDULE Friday, July 4, 1975

8:05 p.m. Depart South Grounds via Helicopter en route to Fort McHenry, Baltimore (&GF).

8:30 p.m. "Our Country" Bicentennial Program (& GF), Baltimore.

10:00 p.m. Depart Fort McHenry via Helicopter en route Camp David. (&GF)

10:25 p.m. Arrive Camp Cavid (& GF).



#### MRS. FORD'S SCHEDULE Saturday, July 5, 1975

#### Camp David (&GF):

- 12:10 p.m. Greet President and Mrs. Suharto at helicopter (& GF). (Press photo).
- 12:30 p.m. Mrs. Suharto is escorted to Aspen; leisurely walk around Aspen area with Commander Miller and guests.
- 1:00 p.m. With guests, return to Aspen for refreshments by the pool.
- 1:15 or so Luncheon.
- 2:30 p.m. Luncheon concludes.

  At Aspen watch film of Suharto State Visit with guests.
- 3:20 p.m. President Ford, President Suharto, Secretary Kissinger and party return to Aspen, pick up Mrs. Ford, Mrs. Suharto and guests and go to helo pad.
- 3:40 p.m. Suhartos depart Camp David (Press photo & GF).
- 4:10 p.m. Depart Camp David via helicopter for W.H. (&GF).
- 4:40 p.m. Arrive White House & Susan's Party (&GF).



MRS. FORD'S SCHEDULE Monday, July 7, 1975

11:00 a.m.

Donald Rumsfeld\* (2nd Floor)

Jim Olconnor until 12:50 Dick Cheney

3:00 p.m.

Hair Appointment\* (2nd Floor)



MRS. FORD'S SCHEDULE Tuesday, July 8, 1975

2:45 - 4.00

2:30 p.m. Family Circle Interview with Sophie Burnham\*

(45 min.) (Second floor)



#### MRS. FORD'S SCHEDULE

Wednesday, July 9, 1975

12:30 p.m. (1 1/2 hrs)

Luncheon with Empress of Iran\* (Family Dining Room)

lasted until 2:30pm



MRS. FORD'S SCHEDULE

Thursday, July 10, 1975

4:00 pm Lenell Aikman (Nat'l & Geographie)
(Over at 5:05)

7:30 p.m. (1 hr.)

International Women's Year Reception (National Archives)



### MRS. FORD'S SCHEDULE Friday, July 11, 1975

9:00	a.m.	Hair	Appointment*	(2nd	Floor)
2000				1	/

11:20 a.m.	Board	helicopter	for	Michigan/Chicago
(1 hr. 40 min)	Trip	(&GF) (Sou	ith 1	Lawn)

1:20 p.m.	Arrive	Cherry	Capital	Airport,	Traverse	City
-----------	--------	--------	---------	----------	----------	------

2:00 p.m. National Cherry Festival Parade Begins (&GF), (45 min.) Traverse City

3:05 p.m. Griffin Reception (&GF) (Griffin Residence) (1 hr. 30 min)

4:20 p.m. Leave Reception for Airport (&GF)

4:40 p.m. Arrive O'Hare Airport, Chicago (&GF)
(1 hr. with
time change)

6:10 p.m. Mid-America Committee Sponsor's Reception (3 hrs.) and Dinner (&GF) (Palmer House, Chicago)

9:00 p.m. Depart Dinner (&GF)



#### MRS. FORD'S SCHEDULE

Saturday, July 12, 1975

	Motorcade to McCormick Place
12:25 p.m.	Arrive Chicago State University for Informal Reception (&GF)
1:45 p.m.	Commencement Procession Begins (&GF)
2:25 p.m.	Ceremony concludes. Depart for O'Hare Airport (&GF)
3:15 p.m. (50 min. flight gain 1 hour)	Depart O'Hare (&GF)
5:05 p.m.	Arrive Cherry Capital Airport, (&GF) Traverse City
5:10 p.m. (15 min)	With Mrs. Griffin, Depart for Griffin's Residence
7:55 p.m. (25 min)	With Mrs. Griffin, Board Motorcade for Interlochen Arts Academy

for Mackinac Island

Depart Kresge Auditorium (&GF), Interlochen

Arrive Governor's Mansion (&GF) (Mackinac Island)

Chicago: Depart Presidential Suite for

12:05 p.m.

10:10 p.m.

11:10 p.m.

(4 min)

#### MRS. FORD'S SCHEDULE

Sunday, July 13, 1975

Mackinac Island:

10:25 a.m. Meet the President at Episcopal Church (&GF)

(45 min.)

11:15 a.m. Service Concludes

12:00 noon Informal Luncheon (&GF) (Governor's Mansion)

2:00 p.m. With Mrs. Milliken and Mrs. Griffin, Informal

(1 1/2 hr) Tour of Macinac Island

5:55 p.m. Leave Governor's Mansion for Kincheloe Air Force

(20 min. Base (&GF)

flight)

6:25 p.m. Depart Kincheloe for Andrews Air Force Base (&GF)

(1 hr. 35 min

flight)

8:20 p.m. Arrive South Lawn (&GF)



### MRS. FORD'S SCHEDULE Monday, July 14, 1975

10:05 a.m. (1 hr)	Depart South Lawn with Flip Wilson for D. C. Village
11:50 a.m.	Return South Grounds:
11:50 a.m. (3 min.) 11:53 a.m. (3 min.)	-Meet Pete Sorum's Wife and Mother* (Diplomatic Reception Room) -Photo with Susan Porter for Richmond, Indiana Paper* (Diplomatic Recept. Room)

3:00 p.m. Hair Appointment\* (2nd Floor)

4:45 p.m. East Room (&GF)

6:30 p.m. Birthday (&GF)



0000000000	
The White House Medical Unit Presents  Live Entertainment With	
NAVY NURSE GERALDINE (Flip Wilson)	)
(Flip Wilson) and	
DANCING	
to the Port Authority Soul Band! honoring PRESIDENT FORDS 62nd BIRthDAY	
AND BASTILLE DAY	
Monday, July 14, 1975 ' from 4 'til 6 p.m.	
in the Family Theater	
Skit at 4:45 Continuous Groovy Music  Bastille Blast Punch and Refreshments	
0000000000	)

MRS. FORD'S SCHEDULE
Tuesday, July 15, 1975

11:00 a.m. Mr. Conger\* (Second Floor) (2 hrs.)

3:50 p.m. Watch launch of Apollo (&GF) (15 min.) (Oval Office) (Note: press photo)



# MRS. FORD'S SCHEDULE Wednesday, July 16, 1975

11:00 a.m. Sheila Weidenfeld\* (2nd Floor) (45 min.)

2:00 p.m. Capraro\* (2nd Floor) (3 hrs.)



## MRS. FORD'S SCHEDULE Thursday, July 17, 1975

11:00 N. Ruwe

NOTE: 12:15 p.m. Soyuz-Apollo Link-Up.

1:30 p.m. Photo with Future Homemakers of America (7 min.) Officers\* (South Portico)

NOTE: 3:30 p.m. The President will telephone the Soyuz-Apollo Astronauts aboard their spacecraft from the Owal Office.

4:00 p.m. Clem Conger\* (Second Floor) (2 hrs.)

6:00 p.m. Comb-out\* (Second Floor)



MRS. FORD'S SCHEDULE Friday, July 18, 1975

11:00 a.m. Rex Scouten\* (2nd Floor) (1 hr.)



MRS. FORDS SCHEDULE
July 19, 1975, Saturday

1:30 - Billy Zeoli



MRS. FORDS SCHEDULE
July 20, 1975, Sunday



9:30 a.m. Hair Appointment\* (Second Floor)

12:30 p.m. Luncheon with Morley Safer, Don Hewitt, and Hilary David\* (Second Floor)

2:00 p.m. Taping for 60 Minutes\* (Solarium)

(4:00 p.m.) Meet Billie Jean King\* (Second Floor) (10 minutes)



MRS. FORD'S SCHEDULE
Tuesday, July 22, 1975

2:45 Dentist

7:30 p.m. Bi-Partisan Leadership Supper, Sequoia (&GF)



MRS. FORD'S SCHEDULE
July 23, 1975, Wednesday



MRS. FORD'S SCHEDULE
Thursday, July 24, 1975

Graebers

8:00p.m. Dinner at Beale's (&GF)\*, Garfield Avenue, D. C.



MRS. FORD'S SCHEDULE (Amended) Friday, July 25, 1975

3:00 p.m. Hair Appointment\* (second floor)



#### MRS. FORD'S SCHEDULE Saturday, July 26, 1975

8:00 a.m. Depart South Lawn by helicopter for Andrews (&GF)

8:30 a.m. Depart Andrews for Europe (&GF)



MRS. FORD'S SCHEDULE
Wednesday, August 6, 1975

3:00 p.m. (20 minutes)

Receive Mrs. Miki\* (2nd Floor)



MRS. FORD'S SCHEDULE
Thursday, August 7, 1975

-3:00 p.m. White House China Book Photo, China Room

-4:00 p.m. Wolf Trap Ball Photo, Library

-7:00 p.m. Private Dinner (&GF)\*, Georgetown Club



MRS. FORD'S SCHEDULE Friday, August 8, 1975

1:30 p.m. Dr. Appointment\*

2:00 p.m. Dentist Appointment\*

2:30 p.m. Dr. Appointment\*

4:30 p.m. Receive Mrs. Velasco (West Sitting Hall)\*
(30 min.)



#### MRS. FORD'S SCHEDULE Saturday, August 9, 1975

12:00 noon (90 min.)

Luncheon for American Apollo-Soyuz Astronauts\* (&GF) (Yellow Oval Room)

1:30 p.m. Meeting with Susan Porter\* (2nd Floor)

6 p.m.

Jim Merson

8:00 p.m. Private Dinner, Rockefellers\* (&GF), (2nd Floor)



MRS. FORD'S SCHEDULE

Friday, September 5, 1975



MRS. FORD'S SCHEDULE
Saturday, September 6, 1975

5:00 p.m. Hair Appointment\* (Comb Out)

7:00 p.m. Private Party, Bolling Air Force Base\*



MRS. FORD'S SCHEDULE Monday, September 8, 1975

9:30 a.m.

Hair Appointment (Shampoo and Set)

4 pm Hair Appointment (Combout)

6: p.m.

Reception for Republican National Committee (State Floor) (&GF)



Wednesday, September 10, 1975

12:30 p.m.

Private Luncheon with Dr. and Mrs. Patrick O'Connell and Mr. and Mrs. Jackson Seay\* (Second Floor)

7:00 p.m.

Capitol Hill Club Fundraiser, D.C. (&GF)



MRS. FORD'S SCHEDULE Thursday, September 11, 1975

3:00 p.m. Meet with Marlo Thomas\* (Second Floor)



MRS. FORD'S SCHEDULE Saturday, September 13, 1975

6:00 p.m. Hair Appointment, Comb out\* (Second Floor)

P.M. Bill Whyte's Birthday Party, F Street Club\* (&GF)



MRS. FORD'S SCHEDULE
Sunday, September 14, 1975



Monday, September 15, 1975

9:30 ShampoolSet

8:00 p.m. Drop by Katherine Graham's Party, D. C. (AGF)



Tuesday, September 16, 1975

50 10:● a.m.

Hair Appointment\* (Second Floor)

2:00 p.m.

Meet with Ms. Rumford\* (Second Floor) (Williamsburg Christmas Tree Project)

6:00 p.m.

Doctor Appointment\*



MRS. FORD'S SCHEDULE Wednesday, September 17, 1975

6:15 p.m. Cocktails with Milton Hoffman\* (Second Floor)



Thursday, September 18, 1975

(20 min.)

12:00 noon National Medal of Science Presentation (&GF) (East Room)

2:30 p.m. Foot Doctor Appointment\*



## MRS. FORD'S SCHEDULE Friday, September 19, 1975

10:00 a.m. Hair Appointment (Shampoo and Set)\* (Second Floor)

2:45 p.m. Depart South Grounds for California (&GF)



Wednesday, September 24, 1975

1:00 pm Margaret Winsatt

4:00 p.m. Greet Women Stockbrokers Association, Map Room

5:00pm Mock-up & for State Dinner



MRS. FORD'S SCHEDULE Friday, September 26, 1975

4:00 p.m. (30 min.) Greet Participants of the Identity and Homemaking Conference (State Floor)



Saturday, September 27, 1975



MRS. FORD'S SCHEDULE
Saturday, September 27, 1975



# MRS. FORD'S SCHEDULE Sunday, September 28, 1975



# MRS. FORD'S SCHEDULE Sunday, September 28, 1975



MRS. FORD'S SCHEDULE
Monday, September 30, 1975

11:00 a.m. Meet with Clem Conger and Mr. Jones\* (Second Floor)

1:00 Maria Doons Lunchen

5:45 C. Conger w/



Tuesday, September 30, 1975

10:00 a.m. Hair Appointment\* (Second Floor)

After Hair Appt. Black and White Photo Session\* (Sheila and Karl) (5 min.) (Second Floor)

3:00

